# SDR DALA2024012000899

- Difficulty date: January 19, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 91,623 hours, 41,639 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 11 Dfe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3238 DISC: ROW 11 DFE OXYGEN MASKS FELL OUT OF CEILING. C/A: PACKED O2 MASKS @ 11DEF AS PER A320/19 AMM 35-21 A/C OK FOR SERVICE. (LP: 4895806)
